2018 Spring Regional Workshops

Join us for a day of professional development and networking in April! NC3ADL is holding three workshops in different regions of the state, each showcasing best practices in online teaching, course design, and faculty development.

The workshops are intended for instructors who teach online or hybrid classes, instructional designers, trainers, and e-learning/distance learning administrators and staff.

Check out the workshop agenda and learn about registration fees below.

Register today for an event near you:

Monday, April 16
9:00 AM – 3:30 PM
Western Region Workshop at Caldwell CC & TI
JE Broyhill Civic Center, 1913 Hickory Blvd SE, Lenoir NC
Register      Agenda
Organizer: Cheryl Fulghum
NC3ADL Western Region VP
cfulghum@haywood.edu
Friday, April 20
9:00 AM – 3:30 PM
Central Region Workshop at Rockingham CC
ADT Building, 650 County Home Road, Wentworth, NC
Register      Agenda
Organizer: Jo Wilson
NC3ADL President
djwilson45@lenoircc.edu
Friday, April 27
9:00 AM – 3:30 PM
Eastern Region Workshop at Southeastern CC
Room 164, 4564 Chadbourn Hwy, Whiteville, NC
Register      Agenda
Organizer: Glenda Cable
NC3ADL President-Elect
glenda.cable@sccnc.edu

Registration fees

  • $20 for NC3ADL member
  • $50 for non-member

*All NC3ADL memberships follow a July 1-June 30 fiscal year. As a special promotion for our spring workshops, you can join or renew your membership now to receive a discounted registration rate and your membership will be valid through June 30, 2019.

Note: Your registration includes lunch.


Workshop Agenda

The agenda is the same for each location, though presenters will vary:

  • 9:00 – 9:30: Check-in & Light Refreshments
  • 9:30 – 9:45: Welcome & Announcements
  • 9:45 -10:30: Opening Session – VPATS
  • 10:30 – 10:45: Intermission (15 min. break)
  • 10:45 – 11:30: Accessibility Session
  • 11:30 – 11:45: Intermission (15 min. break)
  • 11:45 – 12:30: Concurrent Session
  • 12:30 – 1:15: Lunch & Networking (45 min.)
  • 1:15 – 2:15: Tech Session: Tech Tools/Serenity Now!/H5P
  • 2:15 – 2:30: Intermission (15 min. break)
  • 2:30 – 3:00: VLC Resources
  • 3:00 – 3:15: DL Updates
  • 3:15 – 3:30: Wrap up & Giveaways